# SDR ASAA2013082795894

- Difficulty date: August 27, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,377 hours, 6,045 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 1434
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 40,275 hours, 16,207 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL QUANTITY INDICATOR ON REFUEL PANEL INOPERATIVE.  ACFT GROUNDED.  REPLACED CENTER INDICATOR, OPS NORMAL REF MM 28-41-61.
